MAUDE Adverse Event Report: APYX MEDICAL CORPORATION APYX ONE CONSOLE; ELECTROSURGICAL GENERATOR

APYX MEDICAL CORPORATION APYX ONE CONSOLE; ELECTROSURGICAL GENERATOR
Model Number APYX-ONE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A female patient experienced a burn after power assisted liposuction (pal) was performed to their arm and in which renuvion was used as part of the overall surgical procedure.
 
Additional Manufacturer Narrative
The patient received a 3rd degree burn on her arm.Temporary and/or permanent injury as a result of a burn is a known potential complication for this technology and treatment.Attempts to gather additional information from the doctor were not successful.

Brand Name
APYX ONE CONSOLE
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
graham cuthbert
5115 ulmerton road
clearwater, FL 33760
MDR Report Key18159858
Report Number3007593903-2023-00010
Device Sequence Number6449080
Product Code GEI
UDI-Device Identifier00607151050221
UDI-Public00607151050221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-ONE
Device Catalogue NumberAPYX-ONE
Device Lot Number35944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROAIRE POWER-ASSISTED LIPOSUCTION (PAL)
Outcome Attributed to Adverse Event Other;
Patient SexFemale